Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will there be any side effects of the medication?

Hello,I m suffering from chikungunya joint pains. October I started with fever which subsided in 5 days following tht I m suffering frm joint pains, past one month it s severe. Now I have consulted a rheumatologist and took blood test to rule out RA n other acute arthritis , my reports were normal. My doctor has suggested microcid 3 times a day for 4 weeks. Is it ok?? Will there be any side effects??please give your suggestion.
Wed, 24 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,

Common side effects of microcid (indomethacin) include
Headache.
Belly pain or heartburn.
Upset stomach.
Diarrhea.
Constipation.
Flatulance
Dizziness
Sedation.
Serious side effects include
heart attack.
stroke.
skin changes (paleness, blisters, rash, and hives)
weight gain.
unusual bleeding (including GI bleeding)
This medicine may raise the chance of heart and blood vessel side effects like heart attack and stroke. If these happen, they can be deadly. The risk of these side effects may be greater if you have heart disease or risks for heart disease. This medicine may raise the chance of very bad and sometimes deadly stomach or bowel side effects like ulcers or bleeding. The risk is greater in older people. The risk is also greater in people who have had stomach or bowel ulcers or bleeding before. These problems may occur without warning signs.
Talk to your doctor and inform him If you have an allergy to indomethacin or any other part of this medicine (indomethacin capsules), If you have an allergy to aspirin or NSAIDs.if you have any of these health problems: GI (gastrointestinal) bleeding or kidney problems or heart disease or if you are pregnant.
He will weigh the benefits and would revise your treatment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a 15 year old daughter suffering from anxiety. She sees a counselor, but so far does not take medication. We are considering medication and...

Recent questions on  Togaviruses

doctor1 MD

Hi



I had a rash (not rasied) on my limbs and torso a week ago. I went to doctors who took one look and said it was caused by a virus as it went...

doctor1 MD

Hi, I had a rubella 3 weeks ago, my last period was on 18/11/13 I still haven t got my period as yet, I have had period pains for 2 weeks now and 3...

doctor1 MD

My mom had chikungunya 2 years back. Since then she suffers from extreme pain in the hand finger joints and in the knees. Physio exercises are...

doctor1 MD

Hello,I m suffering from chikungunya joint pains. October I started with fever which subsided in 5 days following tht I m suffering frm joint...

doctor1 MD

My 2 year old daughter had a low fever last Sun (ranging btwn 99.9 and 101). No fever since. Then Weds night, during her bath I noticed she had...

doctor1 MD

I am 7 weeks pregnant. Today I got my blood report. Everything is within range except under chemistry test CO2 is 21(22-29mmol/L), and my rubella...

doctor1 MD

I had two miscarriages , the first being a molar pregnancy and the second a normal one. Both the pregnancies ended in missed abortions and had to...